# SDR AWXA200200190

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 39,233 hours, 18,112 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - DIVERSION - FLT 555 - C - EN ROUTE FROM MIA TO LAS AT FL 350 ECAM MESSAGE FOR GREEN HYDRAULIC SYSTEM LOW PRESSURE INFLIGHT, POWER TRANSFER UNIT AND NR 1 ENGINE HYDRAULIC PUMP WERE TURNED OFF AND AIRCRAFT DIVERTED SAFELY INTO IAH.  MAINTENANCE FOUND 2 EACH B-NUTS LOOSE AT THE HYDRAULIC POWER TRANSFER UNIT.  TIGHTENED B-NUTS, SERVICED THE SYSTEM, AND PERFORMED A LEAK CHECK.
